# SDR UIEA0018

- Difficulty date: August 18, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N534MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- Engine: Ge CF650E2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Duct
- Part number: 9081M40G11
- Condition: Separated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: T, A, J
- Precautionary procedure: J, A

## Discrepancy

FLT 7150 - GYE - ON TAKEOFF AT 400 AGL, NR 1 ENGINE EXPLODED AND HAD AIRCRAFT VIBRATION.  LEVELED AIRCRAFT AT 817 FEET.  ADVISED TOWER HAD AN ENGINE FIRE AND DECLARED AN EMERGENCY.  DUMPED 30K FUEL AND RETURNED TO GYE.  ON ARRIVAL, DETERMINED THAT NR 1 ENGINE HAD AN UNCONTAINED FAILURE.  ANALYSIS OF FAILURE INDICATED AIRDUCT FAILURE IN AREA OF SEVENTH STIFFENER.  AIRDUCT MACHINED INTO FAN MID-SHAFT.  FAN MID-SHAFT SEPARATED, RESULTING IN UNCONTAINED ENGINE FAILURE AND STAGE 4 DISK AND RELATED HARDWARE DEPARTED THE ENGINE/AIRCRAFT.  ENGINE REPLACED WITH S/N 517655.  (M)
